MathSciNet Relay Station
MathSciNet bibliographic data
MR1422609 (98c:13019) 13C40 (13A30 13C14 13D02 13H10)
Kleiman, Steven; Ulrich, Bernd Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers. Trans. Amer. Math. Soc. 349 (1997), no. 12, 4973–5000.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement